# SDR R61A201401080060

- Difficulty date: January 8, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bolt
- Part number: MS2113411070026
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT OTBD ELEVATOR PCU FOUR MOUNTING BOLTS CORRODED.  MAINTENANCE R & R RT OTBD ELEVATOR PCU MOUNTING BOLTS.
